Sheparovych, I.. (1400). Multiple interpolation with the fast-growing knots in the class of entire functions and its application. سامانه مدیریت نشریات علمی, 12(1), 131-144. doi: 10.22067/ijnao.2021.70074.1028
I. Sheparovych. "Multiple interpolation with the fast-growing knots in the class of entire functions and its application". سامانه مدیریت نشریات علمی, 12, 1, 1400, 131-144. doi: 10.22067/ijnao.2021.70074.1028
Sheparovych, I.. (1400). 'Multiple interpolation with the fast-growing knots in the class of entire functions and its application', سامانه مدیریت نشریات علمی, 12(1), pp. 131-144. doi: 10.22067/ijnao.2021.70074.1028
Sheparovych, I.. Multiple interpolation with the fast-growing knots in the class of entire functions and its application. سامانه مدیریت نشریات علمی, 1400; 12(1): 131-144. doi: 10.22067/ijnao.2021.70074.1028


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.